Medical Questions > Cancer > Stomach Cancer Forum

Heart burn or stomach cancer

i have been having heartburn problem for more than 5 years. it dis appears when i take some medicine like risek etc but recently this inflammation increased and it started to happen when i sit or when i am in a pose when stomach is a bit compressed. I consulted a doctor and was advised ETIPRO[Omeprazole:20mg] with Gaviscon.
i was refiled with that but when i have stoped taking this this all pain started to appear one month later.

Now i experience some abdomen pain (some times) and back pain(like muscles are stretched and increases when i breath in).
when i am Hungary i feel more inflammation and when i eat food it is relifed to some extent.
also there my stool is a bit dry and hard

what is it heart burn ,gastritis ulcer or something worse
Did you find this post helpful?
|

User Profile
replied January 9th, 2010
Your symptoms do sound like acid reflux (GERD). However, the only way to rule-out more serious problems with your stomach (and which could also cause some of the same symptoms) is to have your esophagus and stomach scoped by a GI doctor. Perhaps your primary doctor can refer you to a GI specialist.


Sincerely/ Robert A. Wascher, MD, FACS

www.doctorwascher.com

www.oncoguard.com



A landmark, evidence-based guide to a healthy cancer-prevention lifestyle, based on cutting-edge cancer research.
|
Did you find this post helpful?
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Stomach Cancer , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.